# SDR SWIA201128774

- Difficulty date: November 28, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 28,331 hours, 39,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT AT ROW 7 INOPERATIVE.  (SERVICE)  RELAMPED EMERGENCY LIGHT.
